2017
Том 69
№ 7

All Issues

Volume 30, № 1, 1978

Article (Ukrainian)

Mixed problem for a strongly degenerate hyperbolic equation with modified initial data

Baranovskii F. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 3–15

Article (Ukrainian)

Existence of a solution of the Cauchy problem which is continuously dependent on a parameter for a hyperbolic equation of m-th order

Germanyuk I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 16–24

Article (Ukrainian)

Asymptotic behavior of the logarithmic derivative of an entire function of completely regular growth

Gol'dberg A. A., Korenkov M. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 25–32

Article (Ukrainian)

Approximation of periodic functions of two variables by Vallée-Poussin sums

Stepanets O. I., Zaderei P. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 33–44

Article (Ukrainian)

Construction of a priori bounds for convex solutions of the Monge-Ampere equation by integral methods

Ivochkina N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 45–53

Article (Ukrainian)

An application of the accelerated convergence method to the study of a nonlinear wave equation

Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 54–62

Article (Ukrainian)

Theory of expansions in generalized eigenfunctions of self-adjoint operators

Orochko Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 63–69

Article (Ukrainian)

Zones of instability of the Schrödinger equation with a smooth quasiperiodic potential

Parasyuk I. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 70–78

Article (Ukrainian)

Cr-solutions of nonlinear functional equations with many deviations of the argument

Pelyukh G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 79–85

Article (Ukrainian)

Completeness and the basis property of the eigen- and associated vectors of operators of the class K (H)

Azizov T. Ya., Usvyatsova Ye. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 86–88

Article (Ukrainian)

An algebra of singular integral operators with a finite commutative group of shifts on a composite contour

Bashkarev P. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 88–92

Article (Ukrainian)

Application of the method of averaging of nonlinear mechanics to the solution of a mixed problem for fourth-order partial differential equations

Bondarev P. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 92–96

Article (Ukrainian)

Resolvent of a stopping process with independent increments

Bratiichuk N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 96–100

Article (Ukrainian)

Correct solvability of general boundary problems for parabolic systems with increasing coefficients

Ivasyshen S. D., Lavrenchuk V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 100–106

Article (Ukrainian)

Stability, asymptotic and exponential stability of a linear differential system

Los' G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 106–110

Article (Ukrainian)

A Tauberian theorem for Valiron's summation methods

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 110–114

Article (Ukrainian)

Representation of regular functions by series of Mittag-Leffler functions in a closed disk

Mel'nik Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 114–120

Article (Ukrainian)

Periodic solution of integrodifferential equations

Nurzhanov O. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 120–125

Article (Ukrainian)

The magnitude of a positive level jump

Pirdzhanov B.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 125–130

Article (Ukrainian)

Qualitative theory in a Banach space, Lyapunov-Krasovskii functionals, and generalization of certain problems

Rudakov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 130–133

Article (Ukrainian)

Averaging in hyperbolic systems of standard form with retarded argument

Khoma G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 133–135

Article (Ukrainian)

Properties of hyperprimitive graphs

Khomenko N. P., Vyvrot T. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 136–138